# SDR 0300236314

- Difficulty date: February 14, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 15,727 hours, 1,919 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND LT  ZONE B FLOOR PATH EMERGENCY LIGHTS INOPERATIVE. REPAIRED WIRE, OPERATIONAL CHECK GOOD.
